# SDR USAA990917

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 360-380
- Part time: 37,150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING RON CHECK VISUAL INSPECTION, FOUND 7 EACH 1 INCH BY .50 INCH AREAS OF CORROSION AROUND CLIP NUT HOLES AT BS 360 - BS 380, LT CREASE BEAM INBOARD ANGLE CORROSION LEVEL 1.  REMOVED CORROSION WITHIN LIMITS PER SRM 53-10-51.  (X)
